# SDR AALA201911279014

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 55,293 hours, 23,205 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG24052
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT DFW AFTER GATE ARRIVAL, CATERING DISCOVERED THE GIRT BAR WAS STILL ATTACHED TO THE FLOOR AT THE 1R DOOR. THE SLIDE BUSTLE FELL FROM THE DOOR CASING CAUSING AN INADVERTENT/UNSUCCESSFUL PARTIAL SLIDE DEPLOYMENT. MAINTENANCE REPLACED SLIDE ON R1 DOOR IAW JOB CARD 25-94-11.
